# SDR UPS00832087

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 123 CORROSION ON FLOORBEAM,  UPPER FLOOR SKIN & SEAT TRACK NEAR CUSP RT FS 1580 AFT ACCES BAY.  SEAT TRACK CORRODED OUT OF LIMITS IAW DC8 SRM 53-2-3.     REMOVED CORROSION FROM FLOORBEAM & SKIN. FOUND TO BE IN LIMITS IAW DC8 SR M 53-2-0. REMOVED CORROSION FROM SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW D C8 SRM 53-2-3. REMOVED & REPLACED SECTION OF TRACK FROM FS 1530 - 1580 RT.
